# SDR CA960227024

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-46-310P
- Engine: Cont TSIO520BE
- System (JASC): 2150 · Cabin Cooling System
- Part: Ball Bearing
- Part number: 643368
- Condition: Disintegrated
- Location: Idler Pulley
- Part time: 2,471 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING ENGINE MAINTENANCE, IT WAS NOTICED THAT THE AIR CONDITIONING IDLER SHEAVE (PULLEY) WAS NOT ALIGNED WITH THE COMPRESSOR PUMP SHEAVE AS IS NORMALLY THE CASE. FURTHER INVESTIGATION WARRANTED DISASSEMBLY, AND IT WAS FOUND THAT THE IDLER SHEAVE BEARING HAD COMPLETELY DISINTEGRATED. SUBSEQUENT LOADS IMPOSED ON THE SHEAVE RESULTED IN WEAR ON THE ASSOCIATED PARTS AND HARDWARE REQUIRING THEIR REPLACEMENT.
